i had sex with my boyfriend. i was on the pill while this was happening. now i am not having sex at all, but i left the pills. my period came the month i was taking the pill, which it was September, but i had stop using the pills since then. now i was suppose to get my period this month, but i didn't and i have been getting cramps and feeling like my period is about to come but it doesn't, which it worries me that i might be pregnant. could i be pregnant or is it just because i stopped using the birth control pills????
PS. the only time i had sex was 3 weeks before i had my period in September and i was on the pill
Posts: 10 | From: New York | Registered: Jul 2009
| IP: Logged |
If you had a withdrawal bleed after the last time you had sex, you are not pregnant.
Since you have an artificial cycle while you are on the pill, it can take a while after you stop the pill before your body finds its natural rhythm again. So it's perfectly normal to have an irregular menstrual cycle for a couple of months after quitting the pill.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.